# SDR 96UAL900879

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1853U
- Make and model: Doug DC-10-30
- Aircraft serial: 47812
- Engine: Ge CF650C2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Rotor
- Condition: Out Of Balance
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VIBRATES STARTING AROUND 92 PERCENT N1 AND INCREASES IN INTENSITY.  AROUND 95-96 PERCENT NI, IT APPEARS TO HAVE A PHASE OR OUT OF SYNC. BEAT.  TURNING OFF BLEEDS, HYDRAULIC OR ELECTRICAL POWER  HAS NO EFFECT.  VIBRATION WAS ISOLATED TO THE FAN ROTOR. TRIM BALANCE OF THE FAN WAS PERFORMED REDUCING THE VIBRATION LEVEL TO WITHIN ACCEPTABLE LIMITS.
